Alert archive / Ohio / Flood Watches in 2011

Flood Watch 10, NWS Cleveland, OH

August 13, 2011Crawford County, Erie County, Pennsylvania; 10 counties in Ohio

NWS Cleveland, OH issued this flood watch at Aug 13, 2011, 3:37 PM EDT for Crawford County, Erie County, Pennsylvania; 10 counties in Ohio. It took effect at Aug 14, 2011, 1:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2011, 3:37 PM EDT (19:37 UTC)
In effect from
Aug 14, 2011, 1:00 PM EDT
Expired
Aug 15, 2011, 3:00 PM EDT
In force
26 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Ottawa County, OH, Sandusky County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 18 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WGUS61 KCLE 131937
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT SAT AUG 13 2011

...AREAS OF HEAVY RAIN EXPECTED ALONG THE EASTERN LAKESHORE SUNDAY
INTO MONDAY...

.SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
REGION THIS EVENING ALONG A COLD FRONT. MORE RAIN IS EXPECTED ON
SUNDAY AND SUNDAY NIGHT AS AN AREA OF LOW PRESSURE MOVES OVER
NORTHERN OHIO INTO NORTHWEST PENNSYLVANIA...RESULTING IN AREAS OF
HEAVY RAIN. WITH LAKE ERIE WATER TEMPERATURES IN THE UPPER
70S...LAKE ENHANCED SHOWERS COULD BRING PERIODS OF TORRENTIAL
RAINFALL. THIS COULD RESULT IN FLOODING. 

OHZ011>014-089-PAZ001>003-140345-
/O.NEW.KCLE.FA.A.0010.110814T1700Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
337 PM EDT SAT AUG 13 2011

...FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST
  OHIO...ASHTABULA...CUYAHOGA...GEAUGA AND LAKE. IN NORTHWEST
  PENNSYLVANIA...CRAWFORD...ERIE.

* FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON

* PERIODS OF HEAVY RAIN WILL DEVELOP LATE SUNDAY INTO MONDAY WHICH
  COULD RESULT IN STORM TOTAL RAINFALL OF 2 TO 3 INCHES OVER
  EASTERN LAKESHORE COUNTIES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

* THOUGH RIVERS AND STREAMS ARE RUNNING LOW...HEAVY RAINFALL OF
  THIS AMOUNT COULD CAUSE THEM TO RISE OUT OF THEIR BANKS. URBAN
  AREAS COULD ALSO SEE RAPID RUNOFF RESULTING IN POSSIBLE FLASH
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
8 follow-up statements
296 
WGUS61 KCLE 140246
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1046 PM EDT SAT AUG 13 2011

...AREAS OF HEAVY RAIN POSSIBLE ALONG THE EASTERN LAKESHORE
SUNDAY INTO MONDAY...

.SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE REGION OVERNIGHT INTO SUNDAY. THE HEAVIEST RAINFALL MAY OCCUR 
LATE SUNDAY INTO SUNDAY NIGHT AS AN UPPER LEVEL LOW MOVES OVER
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. WARM LAKE ERIE WATER
MAY ENHANCE THE RAINFALL RATES. THIS COULD RESULT IN FLOODING.

OHZ011>014-089-PAZ001>003-141100-
/O.CON.KCLE.FA.A.0010.110814T1700Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
1046 PM EDT SAT AUG 13 2011

...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN 
  NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
  SOUTHERN ERIE. 

* FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON

* PERIODS OF HEAVY RAIN MAY DEVELOP LATE SUNDAY INTO SUNDAY NIGHT
  AND COULD RESULT IN STORM TOTAL RAINFALL OF 2 TO 3 INCHES OVER
  EASTERN LAKESHORE COUNTIES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

* THOUGH RIVERS AND STREAMS ARE RUNNING LOW...HEAVY RAINFALL COULD
  CAUSE THEM TO RISE OUT OF THEIR BANKS. URBAN AREAS MAY
  EXPERIENCE RAPID RUNOFF WHICH COULD RESULT IN POSSIBLE FLASH
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
299 
WGUS61 KCLE 140841
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
441 AM EDT SUN AUG 14 2011

...AREAS OF HEAVY RAIN POSSIBLE ALONG THE EASTERN LAKESHORE
SUNDAY INTO MONDAY...

.SCATTERED SHOWERS AND THUNDERSTORMS TODAY AND ADDITIONAL RAIN
TONIGHT MAY LEAD TO FLOODING PROBLEMS. WHILE THE CONCERN TODAY IS
WITH SLOWER MOVING THUNDERSTORMS...TONIGHT WARM LAKE ERIE WATER
MAY ENHANCE THE RAINFALL RATES. THIS COMBINATION COULD RESULT IN
FLOODING FOR THE EAST LAKESHORE COUNTIES.

OHZ011>014-089-PAZ001>003-141800-
/O.CON.KCLE.FA.A.0010.110814T1700Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
441 AM EDT SUN AUG 14 2011

...FLOOD WATCH REMAINS IN EFFECT FROM 1 PM EDT THIS AFTERNOON
THROUGH MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN 
  NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
  SOUTHERN ERIE. 

* FROM 1 PM EDT THIS AFTERNOON THROUGH MONDAY AFTERNOON

* PERIODS OF HEAVY RAIN TODAY AND TONIGHT MAY RESULT IN STORM
  TOTAL RAINFALL OF 2 TO 3 INCHES OVER THE EASTERN LAKESHORE
  COUNTIES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

* THOUGH RIVERS AND STREAMS ARE RUNNING LOW...IF THE HEAVY
  RAINFALL DOES OCCUR...THEN THEY COULD RISE OUT OF THEIR BANKS.
  URBAN AREAS MAY EXPERIENCE RAPID RUNOFF WHICH COULD RESULT IN
  POSSIBLE FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OUDEMAN
451 
WGUS61 KCLE 141605
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1205 PM EDT SUN AUG 14 2011

...AREAS OF HEAVY RAIN POSSIBLE ALONG THE LAKESHORE COUNTIES SUNDAY INTO
MONDAY...

.SCATTERED SHOWERS AND THUNDERSTORMS TODAY AND ADDITIONAL RAIN
TONIGHT MAY LEAD TO FLOODING PROBLEMS. WHILE THE CONCERN TODAY IS
WITH SLOWER MOVING THUNDERSTORMS...TONIGHT WARM LAKE ERIE WATER
MAY ENHANCE THE RAINFALL RATES. THIS COMBINATION COULD RESULT IN
FLOODING FOR THE EAST LAKESHORE COUNTIES.

OHZ007>010-019-020-150015-
/O.EXB.KCLE.FA.A.0010.110814T1700Z-110815T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-SANDUSKY-ERIE OH-LORAIN-HURON-MEDINA-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY...
LORAIN...NORWALK...MEDINA
1205 PM EDT SUN AUG 14 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO... 
  NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING 
  AREAS...IN NORTH CENTRAL OHIO...ERIE OH...HURON AND LORAIN. IN 
  NORTHEAST OHIO...MEDINA. IN NORTHWEST OHIO...OTTAWA AND 
  SANDUSKY. 

* THROUGH LATE TONIGHT

* PERIODS OF HEAVY RAIN TODAY AND TONIGHT WILL BRING TWO TO THREE
  INCHES IN THE WATCH AREA. RAINFALL RATES IN STORMS COMING OFF
  LAKE ERIES WILL BE OVER AN INCH PER HOUR. LOCALLY HEAVIER AMOUNTS
  ARE POSSIBLE. 

* THOUGH RIVERS AND STREAMS ARE RUNNING LOW...IF THE HEAVY 
  RAINFALL DOES OCCUR...THEN THEY COULD RISE OUT OF THEIR BANKS. 
  URBAN AREAS MAY EXPERIENCE RAPID RUNOFF WHICH COULD RESULT IN 
  POSSIBLE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ011>014-089-PAZ001>003-150015-
/O.CON.KCLE.FA.A.0010.110814T1700Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
1205 PM EDT SUN AUG 14 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN 
  NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
  SOUTHERN ERIE. 

* THROUGH MONDAY AFTERNOON

* PERIODS OF HEAVY RAIN TODAY AND TONIGHT WILL BRING STORM TOTAL
  RAINFALL OF 2 TO 3 INCHES OVER THE EASTERN LAKESHORE COUNTIES.
  LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

* THOUGH RIVERS AND STREAMS ARE RUNNING LOW...IF THE HEAVY 
  RAINFALL DOES OCCUR...THEN THEY COULD RISE OUT OF THEIR BANKS. 
  URBAN AREAS MAY EXPERIENCE RAPID RUNOFF WHICH COULD RESULT IN 
  POSSIBLE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
670 
WGUS61 KCLE 150213
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 PM EDT SUN AUG 14 2011

...AREAS OF HEAVY RAIN POSSIBLE ALONG THE LAKESHORE COUNTIES
TONIGHT INTO MONDAY...

.BANDS OF MODERATE TO HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS
WILL BE POSSIBLE OFF OF LAKE ERIE TONIGHT INTO MONDAY AS AN UPPER
LEVEL LOW SLOWLY MOVES EASTWARD ACROSS THE REGION. ANY ADDITIONAL
RAINFALL ON LOCATIONS THAT HAVE ALREADY HAD 2 TO 3 INCHES OF
RAINFALL WILL LIKELY LEAD TO FLOODING.

OHZ011>014-089-PAZ001>003-151015-
/O.CON.KCLE.FA.A.0010.000000T0000Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
1013 PM EDT SUN AUG 14 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN 
  NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
  SOUTHERN ERIE. 

* THROUGH MONDAY AFTERNOON

* PERIODS OF HEAVY RAIN TONIGHT MAY BRING STORM TOTAL RAINFALL OF
  2 TO 3 INCHES OVER THE EASTERN LAKESHORE COUNTIES. LOCALLY
  HIGHER AMOUNTS ARE POSSIBLE.

* THOUGH RIVERS AND STREAMS ARE RUNNING LOW...IF THE HEAVY 
  RAINFALL DOES OCCUR...THEN THEY COULD RISE OUT OF THEIR BANKS. 
  URBAN AREAS MAY EXPERIENCE RAPID RUNOFF WHICH COULD RESULT IN 
  POSSIBLE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ007>010-019-020-151000-
/O.CON.KCLE.FA.A.0010.000000T0000Z-110815T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-SANDUSKY-ERIE OH-LORAIN-HURON-MEDINA-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY...
LORAIN...NORWALK...MEDINA
1013 PM EDT SUN AUG 14 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ERIE OH...HURON AND LORAIN. IN NORTHEAST OHIO...MEDINA. IN 
  NORTHWEST OHIO...OTTAWA AND SANDUSKY. 

* UNTIL 6 AM EDT MONDAY

* PERIODS OF HEAVY RAIN TONIGHT MAY BRING ONE TO TWO ADDITIONAL
  INCHES OF RAINFALL TO THE WATCH AREA. RAINFALL RATES IN STORMS
  COMING OFF OF LAKE ERIE WILL BE OVER AN INCH PER HOUR. LOCALLY
  HEAVIER AMOUNTS ARE POSSIBLE.

* THOUGH RIVERS AND STREAMS ARE RUNNING LOW...IF THE HEAVY 
  RAINFALL DOES OCCUR...THEN THEY COULD RISE OUT OF THEIR BANKS. 
  URBAN AREAS MAY EXPERIENCE RAPID RUNOFF WHICH COULD RESULT IN 
  POSSIBLE FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
380 
WGUS61 KCLE 150823
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
423 AM EDT MON AUG 15 2011

...AREAS OF HEAVY RAIN POSSIBLE ALONG THE LAKESHORE COUNTIES
TONIGHT INTO MONDAY...

.BANDS OF MODERATE TO HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS
WILL BE POSSIBLE OFF OF LAKE ERIE TONIGHT INTO MONDAY AS AN UPPER
LEVEL LOW SLOWLY MOVES EASTWARD ACROSS THE REGION. ANY ADDITIONAL
RAINFALL ON LOCATIONS THAT HAVE ALREADY HAD 2 TO 3 INCHES OF
RAINFALL WILL LIKELY LEAD TO FLOODING.

OHZ007>010-019-020-150930-
/O.CAN.KCLE.FA.A.0010.000000T0000Z-110815T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-SANDUSKY-ERIE OH-LORAIN-HURON-MEDINA-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY...
LORAIN...NORWALK...MEDINA
423 AM EDT MON AUG 15 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR OTTAWA... SANDUSKY... ERIE... HURON... LORAIN
AND MEDINA COUNTIES IN NORTHERN OHIO HAS BEEN CANCELLED.

THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA.


$$

OHZ011>014-089-PAZ001>003-151630-
/O.CON.KCLE.FA.A.0010.000000T0000Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
423 AM EDT MON AUG 15 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING
  THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN
  NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND
  SOUTHERN ERIE.

* UNTIL 3 PM EDT THIS AFTERNOON

* ADDITIONAL HEAVY RAIN IS POSSIBLE TODAY... ESPECIALLY THIS
  MORNING. HEAVY RAIN... ESPECIALLY IN AREAS THAT RECEIVED HEAVY
  RAINFALL ON SUNDAY... COULD CAUSE FLOODING.

* FLOODING IS MOST LIKELY IN LOW LYING AND POOR DRAINAGE AREAS...
  URBAN AREAS... AND ALONG SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR THE FORECAST  AND BE ALERT
FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$


KOSARIK
952 
WGUS61 KCLE 150936
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
536 AM EDT MON AUG 15 2011

OHZ011>014-089-PAZ001>003-151900-
/O.CON.KCLE.FA.A.0010.000000T0000Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
536 AM EDT MON AUG 15 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING
  THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA...
  CUYAHOGA...GEAUGA AND LAKE. IN NORTHWEST PENNSYLVANIA...CRAWFORD
  AND ERIE.

* UNTIL 3 PM EDT THIS AFTERNOON

* ADDITIONAL HEAVY RAIN IS POSSIBLE TODAY... ESPECIALLY THIS 
  MORNING. HEAVY RAIN... ESPECIALLY IN AREAS THAT RECEIVED HEAVY 
  RAINFALL ON SUNDAY... COULD CAUSE FLOODING. 

* FLOODING IS MOST LIKELY IN LOW LYING AND POOR DRAINAGE AREAS...
  URBAN AREAS... AND ALONG SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR THE FORECAST AND BE ALERT
FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

KOSARIK
933 
WGUS61 KCLE 151424
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EDT MON AUG 15 2011

OHZ011>014-089-PAZ001>003-151900-
/O.CON.KCLE.FA.A.0010.000000T0000Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
1024 AM EDT MON AUG 15 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA AND LAKE. IN 
  NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
  SOUTHERN ERIE. 

* UNTIL 3 PM EDT THIS AFTERNOON

* LOCALIZED HEAVY RAIN IS POSSIBLE TODAY IN THE WATCH AREA.
  RAINFALL RATES COULD BE 1 TO 2 INCHES AN HOUR WITH SOME OF THE
  SHOWERS AND THUNDERSTORMS. THE GROUND IS SATURATED IN MANY
  AREAS. THE LOCATIONS THAT RECEIVED HEAVY RAINFALL ON SUNDAY
  WILL BE MORE PRONE TO FLOODING.

* FLOODING IS MOST LIKELY IN LOW LYING AND POOR DRAINAGE AREAS...
   URBAN AREAS... AND ALONG SMALL STREAMS AND CREEKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR THE FORECAST AND BE ALERT
FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

KIELTYKA
712 
WGUS61 KCLE 151903
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
303 PM EDT MON AUG 15 2011



OHZ011>014-089-PAZ001>003-152015-
/O.EXP.KCLE.FA.A.0010.000000T0000Z-110815T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
303 PM EDT MON AUG 15 2011

...FLOOD WATCH HAS EXPIRED...


THE FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA HAS EXPIRED. SCATTERED SHOWERS AND THUNDERSTORMS ARE
STILL POSSIBLE THROUGH THE EVENING HOURS...HOWEVER RAINFALL
AMOUNTS ARE EXPECTED TO BE LIMITED. THEREFORE THE THREAT OF
ADDITIONAL FLOODING HAS BEEN REDUCED AND EARLIER FLOOD WATERS
HAVE RECEDED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Aug 13, 3:20 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 13, 3:20 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
320 PM EDT SAT AUG 13 2011

SYNOPSIS...
A STRONG COLD RONT WILL MOVE THROUGH THE AREA LATE TONIGHT INTO
SUNDAY. THE LOW PRESSURE SYSTEM WILL MOVE SLOWLY EASTWARD SUNDAY
INTO MONDAY...KEEPING RAIN CHANCES IN THE FORECAST MAINLY OVER
EASTERN PARTS OF THE REGION. HIGH PRESSURE WILL BUILD IN FROM THE
UPPER MIDWEST BEHIND THE EXITING LOW FOR EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
DEEPENING TROF MOVING OVER N IL WILL BE THE MAIN MECHANISM BEHIND
TNT CONVECTION. A STRONG COLD FRONT MOVES INTO THE AREA AROUND 7
PM AND WITH AIRMASS BECOMING GRADUALLY MORE UNSTABLE WE COULD SEE
SOME STRONG TO SEVERE STORMS. THE SHEAR IS MARGINAL WITH THIS
SYSTEM...HOWEVER THE DEEP CAA ALOFT COULD SUPPORT LARGE HAIL
GROWTH. IT IS POSSIBLE THAT AS THE FRONT APPROACHES SOME ISOL
CONVECTION COULD DEVELOP AHEAD OF IT...BUT OVERALL EXPECT MOST
STORM ACTIVITY TO BE ASSOCIATED WITH THE FRONT. AS IT MOVES EAST
THE INSTABILITY WILL WANE. A SLIGHT RISK REMAINS IN EFFECT FOR OUR
W HALF OF THE CWA THROUGH TONIGHT. THE STORMS WILL CLEAR OUT WITH
A BRIEF WINDOW WITH MINIMAL ACTIVITY UNTIL A WAVE OF LOW PRES
MOVES IN BY DAYBREAK.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
A WEAK AREA OF LOW PRES WILL SLOWLY MOVE ACROSS THE REGION
SUN...SUPPORTING MORE SHOWERS AND THUNDERSTORMS. MEANWHILE A WAVE
OF LOW PRESSURE COMING OUT OF NC WILL SLOW DOWN THE E-WARD
PROGRESSION OF THE LOW SUNDAY AND SUNDAY NIGHT. THIS WILL RESULT
IN AN EXTENDED PERIOD OF ONSHORE FLOW OVER THE EASTERN LAKE
COUNTIES. THE TEMP DIFFERENCE BETWEEN THE LAKE AND 850MB IS AROUND
13C...ENOUGH TO EXCEED THE DRY ADIABATIC LAPSE RATE. MAIN CONCERN
IS FOR WARM-RAIN PROCESSES MOVING IN OFF THE LAKE RESULTING IN
RAINFALL RATES OVER 1.5" PER HOUR. THE WINDS WILL VARY AS THE SFC
WAVE MOVES EAST DURING THE DAY SUN...BUT ONCE IT SLIDES EAST SUN
NT THAN THE WINDS BECOME ALMOST UNIDIRECTIONAL (SFC-700MB) OUT OF
THE NE. THIS IS A FAVORABLE WIND DIRECTION FOR LAKE ENHANCED
SHOWERS. THE STORM STRUCTURE WILL LIKELY HAVE LOW CENTROIDS WITH
LOW REFLECTIVITIES ON RADAR DESPITE HEAVY RAIN RATES. HAVE BEEN
CONCERNED ABOUT CHANCES FOR HEAVY RAIN WITH THIS EVENT...AND WITH
MODEL TREND OF SLOWING DOWN THE LOW E-WARD PROGRESSION FEEL THREAT
IS HIGH ENOUGH TO WARRANT A FLOOD WATCH FOR MAINLY E LAKESHORE
COUNTIES. OVERALL THE DEVIL IS IN THE DETAILS ON WHEN THE WIND
SHIFTS WILL BECOME FAVORABLE...WHERE ANY BANDS MAY DEVELOP...AND
EXACTLY HOW HIGH THE RAINFALL RATES WILL BE.

UNLESS MODELS CONTINUE TO SHOW LOW DEPARTURE SLOWING DOWN EVEN
MORE...THAN THE RAIN IS EXPECTED TO CLEAR OUT MON NT. W PORTIONS
OF THE REGION NOT UNDER THE IMPACT OF THE LAKE ENHANCED SHOWERS
WILL SEE SLIGHTLY COOLER TEMPS THAN TODAY BUT OTHERWISE QUIET
CONDITIONS. HIGH PRES WILL BUILD IN ON THE HEALS OF THE EXITING
LOW WITH QUIET WEATHER UNTIL THU.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
NEAR SEASONAL CONDITIONS EXPECTED FOR THE EXTENDED.  MODELS COMING
INTO BETTER AGREEMENT MOVING THE NEXT FRONT THROUGH ON THURSDAY.
ECMWF CONTINUES TO BE FASTER...AND DRIER...WITH THE FRONT THAN THE
GFS.  FOR NOW LEANING TOWARD THE SLOWER GFS SOLUTION.  INSTEAD OF
CHANCE POPS WENT SCATTERED TSRA...TOO FAR OUT TO GO LIKELY AT THIS
POINT. MODELS CONTINUE TO HINT AT A WEAK LOW PRESSURE SYSTEM
SNEAKING UP THE EAST COASTS. THIS WOULD MOST LIKELY FOCUS THE SHOWER
THREAT FROM THE APPALACHIANS EAST. WILL KEEP A SMALL CHANCE OF
SHOWERS ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA ON FRIDAY
JUST IN CASE.  HIGH PRESSURE BUILDS IN ON SATURDAY DRYING THINGS OUT
FOR THE WEEKEND.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
NO PROBLEMS THROUGH THE EARLY AFTERNOON...BUT TSRA WILL BECOME A
PROBLEM THIS EVENING INTO THE OVERNIGHT. EXPECT SCATTERED TSRA TO
DEVELOP NW OH LATE AFTERNOON AND MOVE EAST. MAIN FEATURE WILL BE
LINE OF TSRA NOW OVER NRN ILLINOIS. EXPECT LINE TO BUILD SW INTO
KANSAS AND MOVE ACROSS THE AREA OVERNIGHT. SPC HAS AREA WEST OF A
LORAIN TO MARION LINE IN SLIGHT RISK FOR SEVERE TSRA FOR TONIGHT.
COULD SEE SOME LARGE HAIL...BUT BETTER CHANCE OF SEVERE TSRA WEST
OF OHIO.

OUTLOOK...NON-VFR LIKELY SUNDAY THROUGH MONDAY NIGHT WITH OCCASIONAL
SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
THUNDERSTORMS WILL MOVE ACROSS THE LAKE LATE EVENING INTO THE
OVERNIGHT.  SOME OF THESE STORMS COULD BE STRONG TO SEVERE
ESPECIALLY IN THE WESTERN BASIN.  SPC HAS THE WESTERN HALF OF THE
LAKE IN A SLIGHT RISK FOR TONIGHT.  REASONABLY LIGHT WINDS WILL
CONTINUE ON THE LAKE INTO SUNDAY AS A LOW PRESSURE SYSTEM MOVES
ACROSS NORTHERN OHIO SUNDAY MORNING.  THE WINDS TURN TO THE NORTH
BEHIND THE LOW AND INCREASE SUNDAY NIGHT IN COOLER AIR.  WILL
APPROACH SMALL CRAFT ADVISORY CRITERIA ON MONDAY BUT WILL KEEP IT AT
2 TO 4 FEET FOR NOW.  CHOPPY CONDITIONS CONTINUE ON THE LAKE INTO
TUESDAY MORNING.  CONDITIONS IMPROVE FROM THE WEST TUESDAY AS HIGH
PRESSURE BUILDS OVER THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON FOR
     OHZ011>014-089.
PA...FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON FOR
     PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Aug 13, 3:20 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
320 PM EDT SAT AUG 13 2011

LEZ142>145-162>165-OHZ003-006>010-017>019-027>030-036-037-047-141930-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-MARION-MORROW-KNOX-
320 PM EDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME STORMS THIS EVENING MAY BE STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ020>023-031>033-038-141930-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
320 PM EDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-146>149-166>169-141930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
320 PM EDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-141930-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
320 PM EDT SAT AUG 13 2011

...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

RAINFALL AMOUNTS SUNDAY INTO MONDAY MAY EXCEED ONE INCH. WHILE
WIDESPREAD FLOODING IS NOT EXPECTED...LOCALIZED HEAVIER AMOUNTS OF
RAIN MAY CREATE FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Flood Watches in Ohio, 2011Flood Watches in Pennsylvania, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.